From: All Students on campus [mailto:all_studenton-l@wesleyan.edu]
Sent: Tuesday, September 16, 2014 4:00 PM
To: all_studenton-l
Subject: Health Services Advisory-"Molly"

 

 

Dear Students,

 

Over the past two weekends Wesleyan students have been hospitalized after taking MDMA, or “Molly”.  We’ve posted summary information about the drug on the Health Services webpage at www.wesleyan.edu/healthservices under Current News.

 

We hope that this information will be helpful in terms of better understanding the effects and potential side-effects.  As always, please visit the Davison Health Center if you have questions or concerns about a friend’s use of Molly.

 

Joyce Walter                                                   Tom McLarney, MD
Director, Davison Health Center                 Medical Director, Davison Health Center
jwalter@wesleyan.edu                                 tmclarney@wesleyan.edu
860-685-2656                                                  860-685-2470